Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Dynamical systems on homogeneous spaces


Author: S. G. Dani
Journal: Bull. Amer. Math. Soc. 82 (1976), 950-952
MSC (1970): Primary 54H20, 28A65, 58F99; Secondary 22E40
DOI: https://doi.org/10.1090/S0002-9904-1976-14230-9
MathSciNet review: 0427587
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. G. Dani, Kolmogorov automorphisms on homogeneous spaces, Amer. J. Math. 98 (1976), 119-163. MR 419728
  • 2. S. G. Dani, Bernoullian translations and minimal horospheres on homogeneous spaces, J. Indian Math. Soc. (to appear). MR 460592
  • 3. L. Greenberg, Discrete groups with dense orbits: Flows on homogeneous spaces, Ann. of Math. Studies, no. 53, pp. 85-103.
  • 4. D. S. Ornstein and B. Weiss, Geodesic flows are Bernoullian, Israel J. Math. 14 (1973), 184-198. MR 48 #4272. MR 325926
  • 5. W. Parry, Ergodic properties of affine transformations and flows on nilmanifolds, Amer. J. Math. 91 (1969), 757-771. MR 41 #5595. MR 260975
  • 6. Gopal Prasad and M. S. Raghunathan, Cartan subgroups and lattices in semi-simple groups, Ann. of Math. (2) 96 (1972), 296-317. MR 46 #1965. MR 302822
  • 7. Per Tomter, Anosov flows on infra-homogeneous spaces, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc. Providence, R.I., 1970, pp. 299-327. MR 43 #5552. MR 279831

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54H20, 28A65, 58F99, 22E40

Retrieve articles in all journals with MSC (1970): 54H20, 28A65, 58F99, 22E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14230-9

American Mathematical Society